MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MONOSOF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

DAVIS & GECK CARIBE LTD MONOSOF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number SN-667
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Codes Tissue Damage (2104); Rupture (2208); No Code Available (3191)
Date of Event 08/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter post operative an hand surgery for a flexor tendon repair zone 2 in the little finger, during the revalidation of the patient 3-4 weeks after the surgery the flexor tendon ruptured again and the suture broke.The patient will need a extensive new surgery to repair the flexor tendon.A 2 stage flexor tendon reconstruction.The patient will be readmitted to the hospital due to the device malfunction.There was unanticipated tissue loss and tissue damage due to device issue.The incision was extended by more 1 inch, due to device problem.

Brand Name
MONOSOF
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8978848
Report Number9612501-2019-01707
Device Sequence Number3275001
Product Code GAR
UDI-Device Identifier10884521079830
UDI-Public10884521079830
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K900531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSN-667
Device Catalogue NumberSN-667
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2019
Initial Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;